You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1965/57/3
An interpolation theorem for denumerably long formulas
Download
PDF
- An interpolation theorem for denumerably long formulas
Article
Original scientific text
Title
An interpolation theorem for denumerably long formulas
Authors
E. Lopez-Escobar
1
Affiliations
Cambridge, Mass., U.S.A.
Fundamenta Mathematicae
1965/57/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
253-272
Main language of publication
English
Published
1965
Exact and natural sciences
mathematics